# SDR UALA2011092605197

- Difficulty date: September 25, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N213UA
- Make and model: Boeing 777222
- Aircraft serial: 30219
- Aircraft time: 40,129 hours, 8,768 cycles
- Engine: Pwa PW4077
- System (JASC): 7520 · Engine Cooling System
- Part: Actuator
- Part number: 54H217
- Part serial: 1259
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TURBINE CASE COOLING ACTUATOR STUCK OR REVERTED TO ITS FAIL-SAFE POSITION.   TURBINE CASE COOLING LPT VALVE DEACTIVATED REF MEL 7524B; ROD END IS IN LOB.  PERFORMED WIRING CHECKS PER FIM'S 75-24 TASK 805 & 806, ALL TESTED GOOD, REPLACED EEC PER MM, STILL FAULTS 75-40701 AND NOW 75-50701 AFTER ACTUATOR REPLACEMENT.  REPLACED LT ENGINE TCC ACTUATOR MR75240 ON-69 OFF-12.  OPS CHECK FAILED.  DEACTIVATED REF MEL 7524B ROD END IS IN LOB.  REPLACED LT ENGINE TCC AIR VALVE ACTUATOR PER MM.  LUBED & RIGGED LPT CABLE.  TEST PASSED ON ENGINE RUN.  MESSAGE CLEARED, NO LEAKS NOTED.
